# SDR UPS06M46482

- Difficulty date: January 17, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11
- Aircraft serial: 48484
- Aircraft time: 46,984 hours, 9,427 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO COMPARTMENT DOOR HAS  A VERTICAL DOUBLER ON THE FORWARD EDGE.  BULK CARGO COMPT DR FWD EYE END ROD BOLT AND NUT REMOVED FOR SHEETMETAL ACCESS AMM20-50-02.  DOUBLER REMOVED SRM 51-31-01.  FAB NEW REAPIR DOUBLER SRM 52-10-00, HOLES PICK-UP SRM 51-31-01, REPROTECTED SRM 51-21-01.  NEW DOUBLER PAINTED SRM 51-21-01.  NEW DOUBLER INSTALLED SRM 51-35-01 AND SRM 51-33- 01.  BULK CARGO COMPT DR FWD EYE END ROD BOLT AND NUT INSTALL AMM 20-50-02.
